MathSciNet Relay Station
MathSciNet bibliographic data
MR2547715 (2011c:30074) 30D05 (37F35 37F50)
Mayer, Volker The sizes of the Julia set of meromorphic functions. Math. Nachr. 282 (2009), no. 8, 1189–1194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement